| Catalog Number |
0220220300 |
| Medical Device Problem Codes |
Overheating of Device (1437); Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported that the light cable burned the drape.
Additional Manufacturer Narrative
Alleged failure: too much heat is emitted.Confirmed failure: replace cover, contact spring broken, boot up failure, replace ac inlet board.Probable root cause: fan malfunction, main board malfunction, led module malfunction, thermal switch malfunction, use errors.The product was returned for investigation and the reported failure mode was confirmed.The failure mode will be monitored for future reoccurrence.
Event or Problem Description
It was reported that the light cable burned the drape.